# SDR HEEA073422

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,156 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040841101
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING. SCRAPPED IN HOUSE.
